# SDR AU980037

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3AF34C74
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Nr 5 Cyl Stud
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE CRACKED IN AREA OF NO5 CYLINDER STUD. CRACK LENGTH APPROXIMATELY 30MM (1.18IN). INCORRECT NUT ALSO FOUND ON STUD.
